# SDR SWAA2022122073514

- Difficulty date: November 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SIDE INNER CHORD BETWEEN STA 951 AND STA 992.8 RBL 46 TO RBL 55 WL 208.1 WAS CORRODED.  OUT OF LIMITS IAW SRM 53-70-15-1A-1.  REMOVED CORRODED R2 DOOR CHORD IAW SRM 51-40-02-0G-0.   LOCATED AND DRILL A NEW CHORD IAW 51-40-05-0G-0.  TREATED AND PRIMED IAW AMM 51-21-41-370-802, & 51-21-72-370-804.  INSTALLED THE NEW CHORD IAW SRM 51-40-02-0G-0 AND DWG 147A8501.
